# SDR CALA0001142

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR PANEL CORRODED ON SURFACE AT STA 196, LBL 14.  THE CORRODED AREA WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-01, FIGURE 2, 53-14-1, FIGURE 1 & 2, AND 51-30-02.
